# SDR REXA2012051000718

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,502 hours, 17,958 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER WILL NOT DEPLOY.  PERFORMED OPERATIONAL CHECK OF LT TRUST REV IAW AMM 71-00-00.  ALL CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
